MathSciNet Relay Station
MathSciNet bibliographic data
MR2019034 (2004i:90101) 90C22 (49J40)
Auslender, Alfred Variational inequalities over the cone of semidefinite positive symmetric matrices and over the Lorentz cone. The Second Japanese-Sino Optimization Meeting, Part II (Kyoto, 2002). Optim. Methods Softw. 18 (2003), no. 4, 359–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement